# SDR DALA2023111409390

- Difficulty date: November 10, 2023
- Submitted: November 14, 2023
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 69,917 hours, 22,806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 ROW 24 DEF AISLE EMERGENCY LIGHT INOPERATIVE. CORRECTIVE ACTION: REMOVED AND REPLACED AISLE EMERGENCY LIGHT AT LOC 24DEF IAW B757 AMM 33-51. OPS CK NML, OK FOR SERVICE. (4605992)
